# SDR CALA0700251

- Difficulty date: May 7, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 2,369 hours, 790 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Part number: UNK
- Condition: Cracked
- Location: Rt Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RIGHT WHEEL WELL FORWARD BULKHEAD (WING CENTER SECTION AFT SPAR VAPOR BARRIER) CRACKED.  THERE WERE TWO CRACKS MEASURING 12.75 INCHES AND 8 INCHES.  THE VAPOR BARRIER WAS REMOVED AND REPLACED IAW ECRA 5710-02116.
